# SDR FDEA200909173362

- Difficulty date: September 17, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457414
- Condition: Misinstalled
- Location: Bs 660 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, STA 660, STR 4L, BELOW STR, RIVETS WITH NO SPACING.  CUT OUT DAMAGED AREA OF STRAP DIMS 3 INCHES X 5.5 INCHES, CUT OUT DAMAGED AREA OF SKIN, FABRICATED DOUBLER, TRIPLER, STRUCTURAL FILLER, 2 FILLERS, TEAR STRAP REPAIR, SHIMS, AND INSTALLED PARTS IAW SRM 51-30-2, 53-30-3, 51-30-5 AND 53-30-4.
